# SDR MASA01060

- Difficulty date: July 3, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- System (JASC): 3300 · Lighting System
- Part: Power Unit
- Part number: P4010021
- Condition: Inoperative
- Location: Fs 280
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE PILOT AND CO-PILOT EMERGENCY FLASHLIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
